# SDR CALA2013030500147

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 29,403 hours, 9,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5014
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 700-740, RBL 37 ON CLIP NUT ATTACH POINTS. REMOVED CORROSION.  FOUND WITHIN LIMITS AT BS 720 & 740 OUT OF LIMITS IAW SRM 51-10-02. CUT OUT DAMAGED AREA &  INSTALLED ANGLE REPAIR AT BS 700 IAW SRM 53-00-51 REPAIR NR 3 FIG 201, PGS 201, THROUGH 206.
